# SDR 08FDEA02186

- Difficulty date: June 6, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 86,545 hours, 27,715 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: AUB70795
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON PANEL NR 487 EL HAS A CRACKED STIFFENER.  REMOVED AND REPLACED THE CRACKED STIFFENER IAW DC/MD-10 SRM 51-31-01; VOL II ON PANEL 487 EL ON THE NR 3 PYLON.
